# SDR DALA1158175648

- Difficulty date: October 11, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 4,658 hours, 1,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
